Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1995, Volume 58, Issue 2, Pages 243–255 (Mi mzm2040)  

This article is cited in 3 scientific papers (total in 3 papers)

Rate of divergence of some integrals

S. V. Konyagina, A. Yu. Popovb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University
References:
Abstract: Lower bounds for the absolute values of the functions M(x)=nxμ(n) and Δ(x)=(nxΛ(n))x , where μ is the Möbius function and Λ is the Manholdt function, are obtained.
Received: 01.12.1994
English version:
Mathematical Notes, 1995, Volume 58, Issue 2, Pages 841–849
DOI: https://doi.org/10.1007/BF02304106
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: S. V. Konyagin, A. Yu. Popov, “Rate of divergence of some integrals”, Mat. Zametki, 58:2 (1995), 243–255; Math. Notes, 58:2 (1995), 841–849
Citation in format AMSBIB
\Bibitem{KonPop95}
\by S.~V.~Konyagin, A.~Yu.~Popov
\paper Rate of divergence of some integrals
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 2
\pages 243--255
\mathnet{http://mi.mathnet.ru/mzm2040}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1367222}
\zmath{https://zbmath.org/?q=an:0855.11051}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 2
\pages 841--849
\crossref{https://doi.org/10.1007/BF02304106}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1995TV39900021}
Linking options:
  • https://www.mathnet.ru/eng/mzm2040
  • https://www.mathnet.ru/eng/mzm/v58/i2/p243
  • This publication is cited in the following 3 articles:
    1. A. Yu. Popov, A. P. Solodov, “Lower Bounds for Positive and Negative Parts of Measures and the Arrangement of Singularities of Their Laplace Transforms”, Math. Notes, 82:1 (2007), 75–87  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. Yu. Popov, Yu. S. Chainikov, “Analogues of Tauberian theorems for the Laplace transform”, Izv. Math., 66:6 (2002), 1219–1242  mathnet  crossref  crossref  mathscinet  zmath
    3. S. B. Stechkin, “Farey sequences”, Math. Notes, 61:1 (1997), 76–95  mathnet  crossref  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:586
    Full-text PDF :160
    References:52
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025